Translator Disclaimer
July 2018 On a good reduction criterion for proper polycurves with sections
Ippei Nagamachi
Hiroshima Math. J. 48(2): 223-251 (July 2018). DOI: 10.32917/hmj/1533088836

Abstract

We give a good reduction criterion for proper polycurves with sections, i.e., successive extensions of family of curves with section, under a mild assumption. This criterion is a higher dimensional version of the good reduction criterion for hyperbolic curves given by Oda and Tamagawa.

Citation

Download Citation

Ippei Nagamachi. "On a good reduction criterion for proper polycurves with sections." Hiroshima Math. J. 48 (2) 223 - 251, July 2018. https://doi.org/10.32917/hmj/1533088836

Information

Received: 20 August 2017; Revised: 28 March 2018; Published: July 2018
First available in Project Euclid: 1 August 2018

zbMATH: 06965543
MathSciNet: MR3835559
Digital Object Identifier: 10.32917/hmj/1533088836

Subjects:
Primary: 11G20
Secondary: 11G30

Rights: Copyright © 2018 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.48 • No. 2 • July 2018
Back to Top